THERMAL SCIENCE

International Scientific Journal

External Links

NEW MULTI-SOLITON SOLUTIONS FOR GENERALIZED BURGERS-HUXLEY EQUATION

ABSTRACT
The double exp-function method is used to obtain a two-soliton solution of the generalized Burgers-Huxley equation. The wave has two different velocities and two different frequencies.
KEYWORDS
PAPER SUBMITTED: 2013-03-20
PAPER REVISED: 2013-04-03
PAPER ACCEPTED: 2013-05-01
PUBLISHED ONLINE: 2013-12-28
DOI REFERENCE: https://doi.org/10.2298/TSCI1305486L
CITATION EXPORT: view in browser or download as text file
THERMAL SCIENCE YEAR 2013, VOLUME 17, ISSUE 5, PAGES [1486 - 1489]
REFERENCES
  1. Ablowitz, M. J., Clarkson, P. A., Nonlinear Evolution Equation and Inverse Scattering, Cambridge University Press, Cambridge, UK, 1991
  2. Singh, J., Gupta, P. K., et al., Variational Iteration Method to Solve Moving Boundary Problem with Temperature Dependent Physical Properties, Thermal Science, 15, (2011), Suppl. 2, pp. S229-S239
  3. He, J.-H., Homotopy Perturbation Method for Bifurcation of Nonlinear Problems, Int. J. Non-linear Sci. Num. Sim, 6 (2005), 2, pp. 207-208
  4. He, J.-H., Application of Homotopy Perturbation Method to Nonlinear Wave Equations, Chaos, Solitons & Fractals, 26 (2005), 3, pp. 695-700
  5. He, J.-H., Homotopy Perturbation Method for Bifurcation of Nonlinear Problems. International Journal of Nonlinear Sciences and Numerical Simulation, 6 (2005), 2, pp. 207-208
  6. He, J.-H., Wu, X.-H., Exp-Function Method of Nonlinear Wave Equations, Chaos, Solitons & Fractals, 30 (2006), 3, pp. 700-708
  7. He, J.-H., Abdou, M. A., New Periodic Solutions for Nonlinear Evolution Equations Using Exp- Function Method, Chaos, Solitions & Fractals, 34 (2006), pp. 1421-1429
  8. He, J.-H., Some Asymptotic Methods for Strongly Nonlinear Equations, Int. J. Mod. Phys. B, 20 (2006), 5, pp. 1141-1199
  9. He, J.-H., Asymptotic Methods for Solitary Solutions and Compactons, Abstract and Applied Analysis 2012, (2012), ID 916793
  10. He, J.-H., An Elementary Introduction to Recently Developed Asymptotic Methods and Nanomechanics in Textile Engineering, International Journal of Modern Physics B, 22 (2008), 21, pp. 3487-3578
  11. Dai, Z. D., et al., New Two-Soliton and Periodic Solutions to KdV Equation, Int. J. Nonlin. Sci. Num., 11 (2010), 4, pp. 237-244

© 2019 Society of Thermal Engineers of Serbia. Published by the Vinča Institute of Nuclear Sciences, Belgrade, Serbia. This article is an open access article distributed under the terms and conditions of the Creative Commons Attribution-NonCommercial-NoDerivs 4.0 International licence